# SDR AALA201708079012

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 46,340 hours, 27,784 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059040107
- Part serial: C207
- Condition: Faulty
- Location: Fuel Qty
- Part time: 56,224 hours, 25,066 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL  AUTO FEED FAULT ECAM DISPLAYED DURING DESCENT.  CENTER TANK FUEL INDICATED 400LBS AFTER PREVIOUSLY NOTED TO BE EMPTY.  REPLACED FUEL QUANITITY COMPUTER.
